Jump to content
ACN Latitudes Forums
xh1688

Liver GI Detox and increased OCD

Recommended Posts

My DS 14 started his first combination antibiotics two weeks ago. He is on Azithromycin and Ceftin. Since he added Liver GI Detox (brand: Pure encapsulations) per the recommendation from his ND four days ago, his repeated talking and OCD thinking significantly increased! He asked for going to restroom Every a few seconds!

 

He seems have more severe odd behaviors. For example, he insisted asking for restroom at Whole Foods Market after we left there and got home. He actually did go to the restroom many times when we were shopping at Whole Foods. Although I responded him "all done Whole Foods, we're home now", "next time we can go again", 100 times, he still kept asking and got really upset even had outburst! He always asked the restroom at the places we were gone, and insisted that he wanted to use the restrooms at a bank or a park there is NO a restroom there.

 

He also has to do all unnecessary things repeatedly for EACH step before going to bed. (This issue is not new but became worse)

 

1. Had to ask for drinking water 5--6 times. After I sent the water bottle to his bedroom, having him to come to kitchen in the downstairs to drink or even leaving the water bottle on the counter at the hall way when I was taking shower, he still came out of his bedroom and kept asking for water when I was wash dishes....

 

2. He had to get a bandage for one of his fingers that has no bleeding or hurt.

 

3. He had to change his underwear 2-3 times after he changed although it was clean.

 

He takes this Liver GI Detox with 200 billion probiotics, multivitamins and Catechola Calm in the afternoon. Don’t know why it made such reactions to him.

 

Moreover, he started to have loose/watery stool on Day 2 with Ceftin and it still continues. No other changes so far.

 

Any advices will be appreciated!

 

Share this post


Link to post
Share on other sites

What I would do for my PANS kid if I had the same experience you described, is get him off that Liver GI Detox right away.  I am assuming here that is not something that can cause a herx (which is the only thing I would try to push through), so whatever it is, its making things worse.  Regardless of how good it is supposed to be, the data for this supplement for this child is "makes him worse".

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now



×